# SDR AALA20120130MIA01

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 35,707 hours, 5,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UNDERWING ESCAPE PATH EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT UNDERWING ESCAPE PATH EMERGENCY LIGHT.  OPS CHECK NORMAL.
